# SDR CA150209004

- Difficulty date: February 8, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A319-112
- Aircraft time: 37,234 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 114079017
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) GO AROUND, UNABLE TO LOWER LG ON FIRST ATTEMPT.  WAS ABLE TO LOWER GEAR ON SECOND ATTEMPT.  R & R SELECTOR VLV IAW AMM 32-31-12.  PERFORMED FUNCTIONAL TEST OF NORMAL EXTENSION & RETRACTION OF THE LG IAW AMM 32-31-00.  ALL OPERATES NORMAL, NO LEAKS NOTED.  ACFT OK FOR SERVICE.
